BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

PUBLISHED ARTICLES

Issue: Search Word:
57 Article(s) Found
1 2 3 4 Next

Research Article
Title: A numerical comparison of solutions of non-linear initial value problems of first order
Authors: Serdal Pamuk
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 3, (SEP2021), pp:001-008
DOI: x
Viewed: (131) times
Abstract | Full Text| PDF

Research Article
Title: Numerical study of fractional quadratic Riccati differential equation using Padé approximation
Authors: Veyis Turut
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 2, (Regular), pp:001-007
DOI: x
Viewed: (401) times
Abstract | Full Text| PDF

Research Article
Title: Antireduction method for the exact solutions of the porous media equation
Authors: Serdal Pamuk
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 1, (JUn 2021), pp:001-008
DOI: x
Viewed: (368) times
Abstract | Full Text| PDF

Research Article
Title: A new proof of Gronwall inequality with Atangana-Baleanu fractional derivatives
Authors: Süleyman Öğretçi, Yasemin Başcı and Adil Mısır
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2020, Volume: 5, Issue: 1, (JAN 2020), pp:001-005
DOI: x
Viewed: (1467) times
Abstract | Full Text| PDF

Research Article
Title: Numerical investigation of entropy generation in unsteady MHD generalized Couette flow with convective cooling
Authors: O. Kigodi, M. H. Mkwizu, A X Matofali, M. A. Selemani, N. Ainea, S. Khamis and G. K. Karugila
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 3, (SEPT 2019), pp:95-111
DOI: x
Viewed: (1595) times
Abstract | Full Text| PDF

Research Article
Title: A mathematical model applied to understand the dynamical behavior of predator Prey model
Authors: Sonia Akter, Md. Sirajul Islam, Md. Haider Ali Biswas and Sajib Mandal
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 3, (SEPT 2019), pp:84-94
DOI: x
Viewed: (1907) times
Abstract | Full Text| PDF

Research Article
Title: Generalized fractional Ostrowski type inequalities for hiegher order derivaatives
Authors: Ather Qayyum, Muhammad Shoaib and Samet Erden
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2019, Volume: 4, Issue: 2, (MAY 2019), pp:071-083
DOI: x
Viewed: (1470) times
Abstract | Full Text| PDF

Research Article
Title: Notes on some p-valent functions
Authors: Zeliha Karahüseyin, Melike Aydoğan and Shigeyoshi Owa
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2019, Volume: 4, Issue: 2, (MAY 2019), pp:065-070
DOI: x
Viewed: (1405) times
Abstract | Full Text| PDF

Research Article
Title: Robust Numerical Solution for Solving Elastohydrodynamic Lubrication (EHL) Problems using Total Variation Diminishing (TVD) Approach
Authors: Peeyush Singh and and Prawal Sinha
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2019, Volume: 4, Issue: 2, (MAY 2019), pp:032-064
DOI: x
Viewed: (1811) times
Abstract | Full Text| PDF

Research Article
Title: Some inequalities for prequasiinvex functions
Authors: Huriye Kadakal and Selahattin Maden
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 1, (JAN 2019), pp:025-031
DOI: x
Viewed: (1241) times
Abstract | Full Text| PDF

Research Article
Title: Semi-analytical solution for the mathematical modeling of yellow fever dynamics incorporating secondary host
Authors: Samuel Abu Somma, Ninuola Ifeoluwa Akinwande, Roseline Toyin Abah, Festus Abiodun Oguntolu and Florence Dami Ayegbusi
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 1, (JAN 2019), pp:009-024
DOI: x
Viewed: (1387) times
Abstract | Full Text| PDF

Research Article
Title: Approximate solution of the problem of delayed variable boundary value by the CAS wavelet method
Authors: Elif Deniz Ozturk, Arzu Aykut and Ercan Celik
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 1, (JAN 2019), pp:001-008
DOI: x
Viewed: (1087) times
Abstract | Full Text| PDF

Research Article
Title: Lucas collocation method to determination spherical curves in euclidean 3-space
Authors: Muhammed Cetin, Huseyin Kocayigit and Mehmet Sezer
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 3, (SEPT 2018), pp:044-058
DOI: x
Viewed: (1310) times
Abstract | Full Text| PDF

Research Article
Title: Stability analysis of infectious diseases model in a dynamic population
Authors: Joseph A. Akinyemi, Micheal O. Adeniyi and Angela U. Chukwu
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 3, (SEPT 2018), pp:037-043
DOI: x
Viewed: (2030) times
Abstract | Full Text| PDF

Research Article
Title: Darboux transformation for soliton solutions of the modified Kadomtsev-Petviashvili-II equation
Authors: Mohamed R. Ali
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 3, (SEPT 2018), pp:028-036
DOI: x
Viewed: (1241) times
Abstract | Full Text| PDF

1 2 3 4 Next

57 Article(s) Found
Developed by Dr. Aydin Secer 2014-Istanbul